# SDR F3LA2009021900028

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 14,000 hours, 6,944 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 14,000 hours, 6,944 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 8061535
- Part serial: WYGA8691
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NR 2 ENGINE FAILED ON DESCENT FROM FL 350, THE ENGINE RECOVERED AND FURTHER DESCENT, APPROACH AND LANDING WERE UNEVENTFUL ON TWO ENGINES.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE HYDRO MECHANICAL UNIT AND PERFORMED SATISFACTORY OPERATIONAL AND LEAK CHECKS IN ACCORDANCE WITH AMM 73-21-10 PB 401.
